# SDR GTIA2022090636638

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 15,434 hours, 6,672 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT  BURNING SMELL CAME THROUGH AIR CONDITIONING OUTLETS FAN IN AMBER ON COND PAGE AND BREAKER W18 TRIPPED ON 122VU PANEL ( CABIN FANS )--
